Directional lipschitzian optimal solutions and directional derivative for the optimal value function in nonlinear mathematical programming
Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), p. 305-324
@article{AIHPC_1989__S6__305_0,
     author = {Gauvin, J. and Janin, R.},
     title = {Directional lipschitzian optimal solutions and directional derivative for the optimal value function in nonlinear mathematical programming},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {S6},
     year = {1989},
     pages = {305-324},
     zbl = {0675.90078},
     mrnumber = {1019119},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__S6__305_0}
}
Gauvin, J.; Janin, R. Directional lipschitzian optimal solutions and directional derivative for the optimal value function in nonlinear mathematical programming. Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989) pp. 305-324. http://www.numdam.org/item/AIHPC_1989__S6__305_0/

[1] Aubin J.P. (1984). "Lipschitz Behaviour of Solutions to Convex Minimization Problems". Math. Oper. Res. 9, 87-111. | MR 736641 | Zbl 0539.90085

[2] Cornet,B., Vial, J.P. (1983). "Lipschitzian Solutions of Perturbed Nonlinear Programming Problems". SIAM J. Control and Opt. 24, 1123-1137. | MR 861090 | Zbl 0623.90077

[3] Gauvin, J., Janin, R. (1987). "Directional Behaviour of Optimal Solutions in Nonlinear Mathematical Programming". Math. Oper. Res. (accepted for publication) | MR 971915 | Zbl 0665.90086

[4] Gauvin, J., Tolle, J.W. (1977). "Differential Stability in Nonlinear Programming". SIAM J. Control and Optimization 15, 294-311. | MR 441352 | Zbl 0374.90062

[5] Gollan, B. (1984). "On the Marginal Function in Nonlinear Programming". Math. Oper. Res. 9, 208-221. | MR 742256 | Zbl 0553.90092

[6] Robinson, S.M. (1982). "Generalized Equations and their Solutions, Part II: Application to Nonlinear Programming". Math. Prog. Study 19, 200-221. | MR 669732 | Zbl 0495.90077